MAUDE Adverse Event Report: STRYKER GMBH WRIST CARPAL BALL IMPLANT, PLUS, LARGE; PROSTHESIS, WRIST, 3 PART METAL-PLASTIC-METAL ARTICULATION, SEMI-CONSTRAINED

STRYKER GMBH WRIST CARPAL BALL IMPLANT, PLUS, LARGE; PROSTHESIS, WRIST, 3 PART METAL-PLASTIC-METAL ARTICULATION, SEMI-CONSTRAINED
Catalog Number WABPL
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
During inbound processing it was noticed that the item has a hair under the closure seal.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned and matches alleged failure.The received packaged device was visually inspected in we can clearly see hair follicle inside the laminated packaging.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.The nature of the complaint doesn¿t necessitate a labelling review since the issue is related to a packaging issue and not due to the design, manufacturing or intended use of the device itself.Based on the available information, the alleged failure was caused due to packaging related issue.In order to address the issue, an nc has been opened to investigate further and prevent its recurrence.If any further information is provided, the investigation report will be reassessed.

Brand Name
WRIST CARPAL BALL IMPLANT, PLUS, LARGE
Common Device Name
PROSTHESIS, WRIST, 3 PART METAL-PLASTIC-METAL ARTICULATION, SEMI-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18221407
Report Number0008031020-2023-00412
Device Sequence Number5602390
Product Code JWJ
UDI-Device Identifier00886385015460
UDI-Public00886385015460
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K021859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberWABPL
Device Lot Number26366H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown